# SDR CA101020001

- Difficulty date: October 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 45,465 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Part time: 45,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETEING PHASE 3 INSP IN THE CABIN WHICH INVOLVES REMOVING THE FLOOR PANELS, THERE WERE WIRES FOUND CHAFING ON THE EDGE OF THE WIRING TRAY AT FS 177.35.   ALSO DISCOVERED WIRES CHAFED THROUGH THE INSULATION AND WAS ARCING ON THE METAL TRAY THAT THE WIRES WERE SECURED TO AT FS 280.75.  THERE WAS 1 WIRE COMPLETLY BURNED THROUGH AND 5 OTHERS THAT WERE ARCING AT FS 280.75.  ALL THE WIRES ARE FOR THE LT GEN.   FS 177.35 AND IS THE CAUSE OF THE LT BLEED AIR WARNING CB TO POP.  IT WORKED FINE UNTIL THE ACFT WAS LOADED WITH CARGO AND PUSHED THE FLOOR DOWN ENOUGH TO TOUCH IT.
